# SDR DALA1130249866

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Sta 37 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR STA 37 BULKHEAD STIFFNER CRACKED AT FASTENER LT SIDE.  REMOVED DAMAGED STIFFNER IAW SRM'S 51-30-2, 51-30-5.  INSTALLED NEW STIFFENER PN 9911500-241 IAW SRM'S 51-30-2, 51-30-5 & 51-30-8.
